# SDR AALA202306295118

- Difficulty date: April 8, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 67,576 hours, 33,468 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725245320200
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING DRY BAT BOTTOM SKIN PANEL #1 UPPER SURFACE BETWEEN RIBS 5 AND 6 AT STRINGER 4. REPAIRED SKIN PANEL PER EA 344588
